MathSciNet Relay Station
MathSciNet bibliographic data
MR1954238 (2003k:53088) 53C60 (53C20)
Burago, D.; Ivanov, S. On asymptotic volume of Finsler tori, minimal surfaces in normed spaces, and symplectic filling volume. Ann. of Math. (2) 156 (2002), no. 3, 891–914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement